# SDR 2001FA0000022

- Difficulty date: May 24, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N2366W
- Make and model: Piper PA-28-161
- Aircraft serial: 288516046
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510241
- Part serial: 7396925
- Condition: Cracked
- Location: Engine
- Part time: 823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FROM TOP OF SPARK PLUG HOLE, AROUND OUTSIDE OF EX SEAT TO BOTTOM OF SPARK PLUG HOLE.
